Idealizations of pseudo Buchsbaum modules over a pseudo Buchsbaum ring
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1523-1530
https://doi.org/10.4134/BKMS.2013.50.5.1523
Published online September 1, 2013
Nguyen Thi Hong Loan and Nong Quoc Chinh
Vinh University, Thai Nguyen College of Sciences
Abstract : Let $(A,\mathfrak m)$ be a Noetherian local ring and $M$ a finitely generated $A$-module. The notion of pseudo Buchsbaum module was introduced in \cite{CL} as an extension of that of Buchsbaum module. In this paper, we give a condition for the idealization $A\mathbb n M$ of $M$ over $A$ to be pseudo Buchsbaum.
Keywords : Buchsbaum modules, pseudo Buchsbaum modules, idealization
MSC numbers : 13E05, 13C14
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd